Format
Sort by

Send to

Choose Destination

Search results

Items: 2

1.

A non-local free boundary problem arising in a theory of financial bubbles.

Berestycki H, Monneau R, Scheinkman JA.

Philos Trans A Math Phys Eng Sci. 2014 Nov 13;372(2028). pii: 20130404. doi: 10.1098/rsta.2013.0404.

2.

Recursive utility in a Markov environment with stochastic growth.

Hansen LP, Scheinkman JA.

Proc Natl Acad Sci U S A. 2012 Jul 24;109(30):11967-72. doi: 10.1073/pnas.1200237109. Epub 2012 Jul 9.

Supplemental Content

Loading ...
Support Center